# SDR CA090302003

- Difficulty date: March 2, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 9,731 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 5043006127
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NUMEROUS ISSUES WITH WHISTLING DOOR SEAL ON THIS ACFT. ACFT INCURS HIGH CYCLES/UTILIZATION AND DOOR SEAL DAMAGE, HAS ALWAYS BEEN A PROBLEM, BUT TYPICALLY LAST 800+ HOURS. RECENTLY THE DOOR SEAL HAS BEEN COMING OUT OF THE TRACK THAT IT SITS IN. OCCASIONALLY WHEN THE SEAL COMES OUT IT GETS PINCHED AND SUBSEQUENTLY GETS A HOLE IN IT. DOOR SEAL LIFE IS AVERAGING 100 HOURS RECENTLY. (LAST 3-4 MONTHS) CREW TYPICALLY REPORTS WHISTLING OR GENERAL NOISE FROM THE CABIN DOOR - NO PRESSURIZATION ISSUES GENERALLY. SUSPECT THAT THE PART OF THE SEAL THAT IS INSTALLED IN THE TRACK MAY BE SLIGHTLY UNDERSIZED COMPARED TO THE OLDER SEALS - OTHER ACFT IN THE FLEET HAVE HAD NO ISSUES RECENTLY.  NO OLD DOOR SEALS TO COMPARE MEASUREMENTS TO, AND WE’RE NOT ABLE TO SAFELY REMOVE ANOTHER SEAL WITHOUT DAMAGING IT.  DOOR RIGGING HAS BEEN CHECKED WITH NO ISSUES.
